# SDR SWAA2022051996608

- Difficulty date: April 21, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BRACKET LOCATED ON RACK BS 196 INTERNAL AREA OF PANEL 112A AT LOWER FUSELAGE 2022-211346 / [01] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23.;[02] FAULT RESOLVED ON OTHER FAULT . NEW FAULT TTG8Q00CGUSV;[03] FAULT RESOLVED ON OTHER FAULT . NEW FAULT TTG8Q00CGUSV
